# SDR UPS802355

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Part number: 9754913
- Condition: Crack
- Location: Fs 220-255
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND LONGERON 36 I/B SIDE CRACKED AT FS 220-255 AND FS 220-360.  INSTALLED REPAIR IAW SRM 51-1-20D.
